# SDR 7C7A2024112400010

- Difficulty date: November 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 55,870 hours, 59,255 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice System
- Part number: 153212A
- Part serial: RF4847
- Condition: Low Pressure
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEICE BOOT FAILURE OF TAIL RHS OUTBOARD SECTION 6 RIGHT HAND SIDE - INDICATION LIGHT DOES NOT ILLUMINATE DURING OPERATION IN AUTO NOR IN MANUAL
